Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 36, Number 153

All articles in this issue are freely accessible.

Collocation approximation to eigenvalues of an ordinary differential equation: numerical illustrations
Carl de Boor and Blair Swartz.
Math. Comp. 36 (1981), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595038
Local piecewise polynomial projection methods for an O.D.E. which give high-order convergence at knots
Carl de Boor and Blair Swartz.
Math. Comp. 36 (1981), 21-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595039
An optimal order process for solving finite element equations
Randolph E. Bank and Todd Dupont.
Math. Comp. 36 (1981), 35-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595040
Superconvergence of a finite element approximation to the solution of a Sobolev equation in a single space variable
Douglas N. Arnold, Jim Douglas and Vidar Thomée.
Math. Comp. 36 (1981), 53-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595041
A stable finite element method for initial-boundary value problems for first-order hyperbolic systems
Ragnar Winther.
Math. Comp. 36 (1981), 65-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595042
Estimates away from a discontinuity for dissipative Galerkin methods for hyperbolic equations
William J. Layton.
Math. Comp. 36 (1981), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595043
Stability of numerical schemes solving quasilinear wave equations
A. Y. le Roux.
Math. Comp. 36 (1981), 93-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595044
The stability of pseudospectral-Chebyshev methods
David Gottlieb.
Math. Comp. 36 (1981), 107-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595045
The vortex method with finite elements
Claude Bardos, Michel Bercovier and Olivier Pironneau.
Math. Comp. 36 (1981), 119-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595046
Approximation of the spectrum of closed operators: the determination of normal modes of a rotating basin
Jean Descloux, Mitchell Luskin and Jacques Rappaz.
Math. Comp. 36 (1981), 137-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595047
Uniform expansions for a class of finite difference schemes for elliptic boundary value problems
Harry Munz.
Math. Comp. 36 (1981), 155-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595048
Quadrature methods for stiff ordinary differential systems
A. Iserles.
Math. Comp. 36 (1981), 171-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595049
Optimum accelerated overrelaxation method in a special case
G. Avdelas and A. Hadjidimos.
Math. Comp. 36 (1981), 183-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595050
A vector implementation of the Fast Fourier Transform algorithm
Bengt Fornberg.
Math. Comp. 36 (1981), 189-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Galerkin methods for singular integral equations
K. S. Thomas.
Math. Comp. 36 (1981), 193-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595052
Product integration for weakly singular integral equations
Claus Schneider.
Math. Comp. 36 (1981), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595053
Multiple grid methods for the solution of Fredholm integral equations of the second kind
P. W. Hemker and H. Schippers.
Math. Comp. 36 (1981), 215-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595054
A new method for Chebyshev approximation of complex-valued functions
K. Glashoff and K. Roleff.
Math. Comp. 36 (1981), 233-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595055
Partial fraction evaluation by an escalation technique
J. F. Mahoney.
Math. Comp. 36 (1981), 241-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595056
A rapidly convergent series for computing $𝜓(z)$ and its derivatives
Peter McCullagh.
Math. Comp. 36 (1981), 247-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595057
Chebyshev approximation of $(1+2x)exp(x^{2})erfcx$ in $0≤x<∞$
M. M. Shepherd and J. G. Laframboise.
Math. Comp. 36 (1981), 249-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595058
Asymptotically fast factorization of integers
John D. Dixon.
Math. Comp. 36 (1981), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595059
An $O(n^{1/10.89})$ primality testing algorithm
Leonard Adleman and Frank Thomson Leighton.
Math. Comp. 36 (1981), 261-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595060
Computation of Pólya polynomials of primitive permutation groups
Rudolf Land.
Math. Comp. 36 (1981), 267-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595061
A large prime gap
Sol Weintraub.
Math. Comp. 36 (1981), 279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595062
On polynomial factorization over finite fields
Hiroshi Gunji and Dennis Arnon.
Math. Comp. 36 (1981), 281-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595063
On Fermat’s quotient, base two
D. H. Lehmer.
Math. Comp. 36 (1981), 289-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595064
Gunderson’s function in Fermat’s last theorem
Daniel Shanks and H. C. Williams.
Math. Comp. 36 (1981), 291-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595065
Hyperperfect numbers with three different prime factors
Herman J. J. te Riele.
Math. Comp. 36 (1981), 297-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595066
Unitary hyperperfect numbers
Peter Hagis.
Math. Comp. 36 (1981), 299-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595067
Some large primes and amicable numbers
W. Borho.
Math. Comp. 36 (1981), 303-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595068
Reviews and Descriptions of Tables and Books
Math. Comp. 36 (1981), 305-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 36 (1981), 315-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Higher transcendental functions, Vol. II [McGraw-Hill, New York, 1953; MR 15, 419] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
S. N. Stuart.
Math. Comp. 36 (1981), 315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595070
Table errata: Higher transcendental functions, Vol. II [McGraw-Hill, New York, 1953; MR 15, 419] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Henry E. Fettis.
Math. Comp. 36 (1981), 315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595069
Table errata: Formulas and theorems for the special functions of mathematical physics [third edition, Springer, New York, 1966; MR 38 #1291] by W. Magnus, F. Oberhettinger and R. P. Soni
N. M. Temme.
Math. Comp. 36 (1981), 315-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595071
Table errata: Formulas and theorems for the special functions of mathematical physics [third edition, Springer, New York, 1966; MR 38 #1291] by W. Magnus, F. Oberhettinger and R. P. Soni
Robert L. Pexton.
Math. Comp. 36 (1981), 316-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595072
Table errata: Table of integrals, series, and products [English translation of the fourth Russian edition, Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradshteyn [I. S. Gradšteĭn] and I. M. Ryzhik [I. M. Ryžik]
Henry E. Fettis.
Math. Comp. 36 (1981), 317-318, 320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595074
Table errata: Handbook of elliptic integrals for engineers and physicists [second edition, Springer, New York, 1971; MR 43 #3506] by P. F. Byrd and M. D. Friedman
Henry E. Fettis.
Math. Comp. 36 (1981), 317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595073
Table errata: A table of the complete elliptic integral of the first kind for complex values of the modulus, Part I [Rep. No. ARL 69-0172, Aerospace Res. Lab., Wright-Patterson Air Force Base, Ohio, 1969; MR 40 #6725] by Fettis and J. C. Caslin
Henry E. Fettis.
Math. Comp. 36 (1981), 318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595075
Errata: A history of numerical analysis from the 16th through the 19th century [Springer, New York, 1977; MR 58 #4774] by H. H. Goldstine
Herbert E. Salzer.
Math. Comp. 36 (1981), 319-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595078
Table errata: A course of modern analysis [fourth edition, Cambridge Univ. Press, Cambridge, 1927; Jbuch 53, 180] by E. T. Whittaker and G. N. Watson
S. N. Stuart.
Math. Comp. 36 (1981), 319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595076
Table errata: Handbook of elliptic integrals for engineers and physicists [Springer, Berlin, 1954; MR 15, 702; second edition, 1971; MR 43 #3506] by Byrd and Friedman
H. E. Fettis.
Math. Comp. 36 (1981), 319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 595077